# SDR AALA202503215362

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 62,856 hours, 25,874 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Warning Light
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARM LIGHT ILLUMINATES AND REMAINS AMBER WHEN AUTO BRAKE SET TO RTO. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
